# SDR REXA2022062201335

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: MM67036142003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 1047.00 FRAME SECTOR IS CORRODED AT STRINGER 26L TO 24L. FWD FACE LWR FLANGE.	REPAIRED DAMAGE I.A.W. ENDEVOR EA. CRJ953-13818
